Lancaster EPrints

An efficient algorithm for the Knapsack Sharing Problem

Hifi, M and Sadfi, S and Sbihi, A (2002) An efficient algorithm for the Knapsack Sharing Problem. Computational Optimization and Applications, 23 (1). pp. 27-45. ISSN 0926-6003

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Computational Optimization and Applications
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44910
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:23
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:09
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44910

Actions (login required)

View Item